Spaces with mixing norms and Fourier transforms
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 15, Tome 201 (1992), pp. 131-151 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1992_201_a6,
     author = {Ya. S. Bugrov},
     title = {Spaces with mixing norms and {Fourier} transforms},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {131--151},
     year = {1992},
     volume = {201},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1992_201_a6/}
}
TY  - JOUR
AU  - Ya. S. Bugrov
TI  - Spaces with mixing norms and Fourier transforms
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1992
SP  - 131
EP  - 151
VL  - 201
UR  - http://geodesic.mathdoc.fr/item/TM_1992_201_a6/
LA  - ru
ID  - TM_1992_201_a6
ER  - 
%0 Journal Article
%A Ya. S. Bugrov
%T Spaces with mixing norms and Fourier transforms
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1992
%P 131-151
%V 201
%U http://geodesic.mathdoc.fr/item/TM_1992_201_a6/
%G ru
%F TM_1992_201_a6
Ya. S. Bugrov. Spaces with mixing norms and Fourier transforms. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 15, Tome 201 (1992), pp. 131-151. http://geodesic.mathdoc.fr/item/TM_1992_201_a6/